# SDR DALA14004633231

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,777 hours, 29,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR PLATE IN AFT PAX CABIN FLOOR STRUCTURE LOCATED BETWEEN FR69 AND FR70 AT LEVEL STR 23L, MEASURES L=1", W=0.700", D=0.003 APPROXIMATELY.  REPLACED SHEAR PLATE IN AFT PAX CABIN FLOOR STRUCTURE LOCATED BETWEEN FR69 AND FR70 AT LEVEL STR 23L IAW SRM 51-72-11 AND DWG D53470100.
